Über die Eigenschattengrenze hermitischer Quadriken.

Karl Jakob Dienst

Mathematische Zeitschrift (1974)

  • Volume: 138, page 191-198
  • ISSN: 0025-5874; 1432-1823

How to cite


Dienst, Karl Jakob. "Über die Eigenschattengrenze hermitischer Quadriken.." Mathematische Zeitschrift 138 (1974): 191-198. <http://eudml.org/doc/172093>.

author = {Dienst, Karl Jakob},
journal = {Mathematische Zeitschrift},
pages = {191-198},
title = {Über die Eigenschattengrenze hermitischer Quadriken.},
url = {http://eudml.org/doc/172093},
volume = {138},
year = {1974},

AU - Dienst, Karl Jakob
TI - Über die Eigenschattengrenze hermitischer Quadriken.
JO - Mathematische Zeitschrift
PY - 1974
VL - 138
SP - 191
EP - 198
UR - http://eudml.org/doc/172093
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.